Hello Guest
Need some help here?
« on: December 16, 2017, 09:54:25 AM »
4 months ago ENT doctor gave me antibiotics (Amoxicillin/clavulanic acid) and Fexofenadine (120mg) for sinusitis... I had nasal discharge, itchy throat, facial and front head pressure and tooth sensitivity...after taking antibiotic my every symptom had gone away... But fast forward a month ago I had severe nasal discharge for like a week..My nasal discharge is gone but my other symptoms are coming back gradually..Is it my sinus again? Can sinus infection come back even after taking antibiotics?? last time doctor told me if my symptoms comes again I should take the whole course again.. Should I  take the whole course of antibiotic again??But it's only been 4 months.. And my stomach didn't react to that antibiotic very well. Should I go back to the doctor again and ask for different antibiotic?
Re: Need some help here?
« Reply #1 on: December 16, 2017, 10:11:06 AM »
Did you take the full course of antibiotics until they were gone, as prescribed? Or did you stop taking them when you felt better/symptoms stopped?
Re: Need some help here?
« Reply #2 on: December 16, 2017, 10:30:22 AM »
Did you take the full course of antibiotics until they were gone, as prescribed? Or did you stop taking them when you felt better/symptoms stopped?
I took full course (7 days).. But i missed one day( so took 7 days course in 8 days).. Because my stomach problem got so bad(severely bloated)..
Re: Need some help here?
« Reply #3 on: December 16, 2017, 03:06:49 PM »
Did you take the full course of antibiotics until they were gone, as prescribed? Or did you stop taking them when you felt better/symptoms stopped?
Ha. so went to the doc.. again..He told me I have severe allergy problem which causing this infection. He said my nose should never be blocked.. If that happens infection may kick in again..